# SDR SWAA2016071353739

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N386SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26601
- Aircraft time: 69,764 hours, 56,591 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 63550
- Condition: Out Of Position
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY SLIDE OUT OF POSITION.  REPOSITIONED THE SLIDE IAW MT.
